Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Have polycystic ovaries. Hurting to move and sit down. Shooting pains across stomach between hip bones. Suggest the treatment?

User rating for this question
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3577 Questions
Hey i have polysistic ovaries, and these are the thinbs im suffering from at the moment, i need a rough idea of if its related to pcos or something else, right side of belly next to and tucked under hip feels like a big lump, and really hurts to move touch sit down stans uo, then when i fet comfortable i get shooting pains across my stomach and between hip bones, i am pooing okay, so im not constipated, im also gettingshooting pains up my spine, please help
Posted Thu, 7 Nov 2013 in Abdominal Pain
Answered by Dr. Mahesh Koregol 15 days later
Brief Answer:
Not related to polycystic ovaries

Detailed Answer:
Hi, your pain is not related to Polycystic ovaries. This seems to be a musculoskeletal problem. It is difficult to comment on it without examining you. You might need to get an ultrasound of abdomen to see if there is any renal stones which are knoan to cause such shooting pain. I suggest get ultrasound and see your doctor for examination which is very much needed in your case. Let me know if you have any more queries. Regards, Dr. Mahesh Koregol
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor